BMO spaces associated with semigroups of operators

M. Junge, T. Mei

Research output: Contribution to journalArticlepeer-review


We study BMO spaces associated with semigroup of operators on noncommutative function spaces (i. e. von Neumann algebras) and apply the results to boundedness of Fourier multipliers on non-abelian discrete groups. We prove an interpolation theorem for BMO spaces and prove the boundedness of a class of Fourier multipliers on noncommutative L p spaces for all 1 < p < ∞, with optimal constants in p.

Original languageEnglish (US)
Pages (from-to)691-743
Number of pages53
JournalMathematische Annalen
Issue number3
StatePublished - Mar 2012


  • 46L51 (42B25 46L10 47D06)

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'BMO spaces associated with semigroups of operators'. Together they form a unique fingerprint.

Cite this